# SDR ASAA1159644

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,620 hours, 4,420 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: D05608
- Condition: Faulty
- Location: Cockpit
- Part time: 13,620 hours, 4,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND ENG/APU FIRE EXTINGUISHER BULB LIGHT WORKS INTERMITTENTLY ON NR 1 SIDE WORKS OK ON NR 2.  REPLACED ENGINE AND APU FIRE CONTROL PANEL IAW MM 26 00 01, OPS CHECK GOOD.
